# SDR REXA2024072200560

- Difficulty date: May 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 22,522 hours, 16,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT DOOR S/N B1391 TOP FORMER IS CRACKED.    REPAIRED IAW ENDEAVOR AIR EA CRJ952-16639 REV IR DATED 5/12/2024
